zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators. (English) Zbl 1263.93031
Summary: The paper is concerned with the controllability of fractional functional evolution equations of Sobolev type in Banach spaces. With the help of two new characteristic solution operators and their properties, such as boundedness and compactness, we present the controllability results corresponding to two admissible control sets via the well-known Schauder fixed-point theorem. Finally, an example is given to illustrate our theoretical results.
MSC:
93B05Controllability
35R11Fractional partial differential equations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
93C25Control systems in abstract spaces
References:
[1]Diethelm, K.: The Analysis of Fractional Differential Equations. Lecture Notes in Mathematics. Springer, New York (2010)
[2]Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)
[3]Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Differential Equations. Wiley, New York (1993)
[4]Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)
[5]Tarasov, V.E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media Springer, New York (2010)
[6]El-Borai, M.M.: Some probability densities and fundamental solutions of fractional evolution equations. Chaos Solitons Fractals 14, 433–440 (2002) · Zbl 1005.34051 · doi:10.1016/S0960-0779(01)00208-9
[7]El-Borai, M.M.: The fundamental solutions for fractional evolution equations of parabolic type. J. Appl. Math. Stoch. Anal. 3, 197–211 (2004) · Zbl 1081.34053 · doi:10.1155/S1048953304311020
[8]Balachandran, K., Park, J.Y.: Controllability of fractional integrodifferential systems in Banach spaces. Nonlinear Anal. Hybrid Syst. 3, 363–367 (2009) · Zbl 1175.93028 · doi:10.1016/j.nahs.2009.01.014
[9]Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, 1063–1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[10]Zhou, Y., Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal., Real World Appl. 11, 4465–4475 (2010) · Zbl 1260.34017 · doi:10.1016/j.nonrwa.2010.05.029
[11]Hernández, E., O’Regan, D., Balachandran, K.: On recent developments in the theory of abstract differential equations with fractional derivatives. Nonlinear Anal., Theory Methods Appl. 73, 3462–3471 (2010) · Zbl 1229.34004 · doi:10.1016/j.na.2010.07.035
[12]Wang, J., Zhou, Y.: A class of fractional evolution equations and optimal controls. Nonlinear Anal., Real World Appl. 12, 262–272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[13]Wang, J., Zhou, Y.: Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal., Real World Appl. 12, 3642–3653 (2011) · Zbl 1231.34108 · doi:10.1016/j.nonrwa.2011.06.021
[14]Wang, J., Zhou, Y.: Analysis of nonlinear fractional control systems in Banach spaces. Nonlinear Anal., Theory Methods Appl. 74, 5929–5942 (2011) · Zbl 1223.93059 · doi:10.1016/j.na.2011.05.059
[15]Sakthivel, R., Ren, Y., Mahmudov, N.I.: On the approximate controllability of semilinear fractional differential systems. Comput. Math. Appl. 62, 1451–1459 (2011) · Zbl 1228.34093 · doi:10.1016/j.camwa.2011.04.040
[16]Debbouchea, A., Baleanu, D.: Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Comput. Math. Appl. 62, 1442–1450 (2011) · Zbl 1228.45013 · doi:10.1016/j.camwa.2011.03.075
[17]Wang, J., Zhou, Y., Medved’, M.: On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay. J. Optim. Theory Appl. 152, 31–50 (2012) · Zbl 06028533 · doi:10.1007/s10957-011-9892-5
[18]Wang, J., Zhou, Y.: Mittag-Leffer-Ulam stabilities of fractional evolution equations. Appl. Math. Lett. 25, 723–728 (2012) · Zbl 1246.34012 · doi:10.1016/j.aml.2011.10.009
[19]Wang, J., Zhou, Y., Wei, W.: Optimal feedback control for semilinear fractional evolution equations in Banach spaces. Syst. Control Lett. 61, 472–476 (2012) · Zbl 1250.49035 · doi:10.1016/j.sysconle.2011.12.009
[20]Wang, J., Fan, Z., Zhou, Y.: Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces. J. Optim. Theory Appl. 154, 292–302 (2012) · Zbl 1252.93028 · doi:10.1007/s10957-012-9999-3
[21]Wang, J., Zhou, Y.: Complete controllability of fractional evolution systems. Commun. Nonlinear Sci. Numer. Simul. 17, 4346–4355 (2012) · Zbl 1248.93029 · doi:10.1016/j.cnsns.2012.02.029
[22]Wang, J., Zhou, Y., Wei, W.: Fractional Schrödinger equations with potential and optimal controls. Nonlinear Anal., Real World Appl. 13, 2755–2766 (2012) · Zbl 1253.35205 · doi:10.1016/j.nonrwa.2012.04.004
[23]Wang, R.N., Chen, D.H., Xiao, T.J.: Abstract fractional Cauchy problems with almost sectorial operators. J. Differ. Equs. 252, 202–235 (2012) · Zbl 1238.34015 · doi:10.1016/j.jde.2011.08.048
[24]Kumar, S., Sukavanam, N.: Approximate controllability of fractional order semilinear systems with bounded delay. J. Differ. Equs. 252, 6163–6174 (2012) · Zbl 1243.93018 · doi:10.1016/j.jde.2012.02.014
[25]Li, K., Peng, J., Jia, J.: Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives. J. Funct. Anal. 263, 476–510 (2012) · Zbl 1266.47066 · doi:10.1016/j.jfa.2012.04.011
[26]Balachandran, K., Dauer, J.P.: Controllability of functional differential systems of Sobolev type in Banach spaces. Kybernetika 34, 349–357 (1998)
[27]Li, F., Liang, J., Xu, H.K.: Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions. J. Math. Anal. Appl. 391, 510–525 (2012) · Zbl 1242.45009 · doi:10.1016/j.jmaa.2012.02.057
[28]Lightbourne, J.H., Rankin, S.M.: A partial functional differential equation of Sobolev type. J. Math. Anal. Appl. 93, 328–337 (1983) · Zbl 0519.35074 · doi:10.1016/0022-247X(83)90178-6
[29]Berberan-Santos, M.N.: Relation between the inverse Laplace transforms of I(t β ) and I(t): application to the Mittag–Leffler and asymptotic inverse power law relaxation functions. J. Math. Chem. 38, 265–270 (2005) · Zbl 1217.44003 · doi:10.1007/s10910-005-5412-x
[30]Berberan-Santos, M.N.: Properties of the Mittag–Leffler relaxation function. J. Math. Chem. 38, 629–635 (2005) · Zbl 1101.33015 · doi:10.1007/s10910-005-6909-z